# SDR AALA201609069005

- Difficulty date: September 5, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 12,107 hours, 1,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, WHILE ACCOMPLISHING TASK CARD 33C2203302, FOUND R1 EMERGENCY LIGHT BATTERY FAULT.  REPLACED R1 EMERGENCY LIGHT BATTERY IAW AMM 33-51-58-400-802-A.
